# SDR KBM2005F00277

- Difficulty date: September 4, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 5,510 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Cut
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R HUB HINGE LAMINATED BEARING HAS MULTIPLE CUTS, REMOVED AND REPLACED.  (K)
